# SDR AALA2020042329002

- Difficulty date: April 21, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 10,317 hours, 3,967 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - R1 DOOR SLIDE REMOVED PER AMM 25-62-44-000-804 DUE TO SAFETY PIN WILL NOT ENGAGE. REMOVED AND REPLACED R1 DOOR SLIDE/RAFT ASSEMBLY PER AMM 25-62-44-400-803A AND WORK CARD # 26C84152002 (8510), OPERATIONAL TEST GOOD.
